# SDR MALA965197

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 2722085
- Condition: Cracked
- Location: Bs 438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION IN MSP, MAINTENANCE FOUND THE FORWARD CARGO DOOR FRAME AT FS 438 CRACKED AT GAS STRUT SUPPORT MOUNTING HOLE.  COMPLETED REPAIR TO FUSELAGE FORWARD CARGO DOOR FRAME P/N 27-22085 AT FS 438 DUE TO REPAIR TO FUSELAGE FORWARD CARGO DOOR FRAME P/N 27-22085 AT FS 438 DUE TO .25 INCH CRACK NOTED IN AREA OF THE DOOR GAS STRUT SUPPORT LOWER MOUNT HOLE.  REMOVED CRACKED AREA AND INSTALLED REPAIR DOUBLERS IAW FAC ARP 53-20-9503.  (M)
